# SDR AALA20150824007

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 68,823 hours, 10,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 347 IS CORRODED BETWEEN RBL 28 & RBL 54.  REPAIRED FLOORBEAM IAW SRM REPAIR 53-00-51-2R-1.
